# SDR DL76L080296

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 81,937 hours, 12,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON MIDSPAR CLOSE OUT ANGLE FOUND CRACKED.  REMOVED AND REPLACED CLOSE OUT ANGLE.
